Inventiones mathematicae

, Volume 152, Issue 2, pp 331–348 | Cite as

Gamma homology, Lie representations and E multiplications

  • Alan Robinson


We prove that the stable homotopy of any Γ-module F is the homology of a bicomplex Ξ(F), in which the (q−1)st row is the two-sided bar construction ℬ(Lie* q q ,F[q]). This gives a natural homotopical cotangent bicomplex for graded commutative algebras, in a form suitable for use in a new obstruction theory for classifying E ring structures on spectra. The E structure on certain Lubin-Tate spectra is a corollary.

Mathematical Subject Classification (1991): 55P43 (13D03, 18G60) 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Alan Robinson
    • 1
  1. 1.Mathematics Institute, University of Warwick, Coventry CV4 7AL, England (e-mail:

Personalised recommendations